MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular

Alcon Research, LLC - Huntington Clareon PanOptix Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient had poor vision.The iol was exchanged for unspecified monofocal lens.Clinical reason for explant was mentioned as other mechanical complications of iol.Additional information has been requested, received and stated the iol was exchanged for another company lens.There was no further patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal UV Absorbing Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50734469
Report Number1119421-2026-01855
Device Sequence Number13397456
Product Code MFK
UDI-Device Identifier00380652413695
UDI-Public(01)00380652413695(17)280609(11)240611(10)15870905
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.225
Device Lot Number15870905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured06/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA System with VerifEye Messaging, Cart.; Unspecified forceps.; Unspecified injector.; Unspecified viscoelastic.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale